# SDR IPXA2017061818319

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ARG7273501
- Condition: Cracked
- Location: Brake Hose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MLG AFT BRAKE HOSE SUPPORT BRACKET ASSY IS CRACKED.  REPAIRED THE BRAKE HOSE SUPPORT ASSY IAW EA 011-3210-01-A6831, REV I/R, AND EO MD11-3210-64595-A.
